# SDR IPXA2020112562780

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,876 hours, 14,990 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A AT LEVEL OFF RECEIVED A LEVEL ONE AIR "AVIONICS FAN OVERHEAD" ALERT REMAINED ON UNTIL APPROXIMATELY 2,000 FT ABOVE FIELD ELEVATION AT KSDF ON OVERHEAD AIR SYSTEM STAYED IN AUTO WITH THE OVERHEAD LIGHT ILLUMINATED ON THE SWITCH UNTIL 2000 FT.  C/W FIM 21-26-00-101 NO FAULTS, SYSTEM IS OK FOR SERVICE.
